MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87070
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the label on the outer package was different than the label on the inner package.A viking catheter was selected for use.The model on the outer package was fixed curve catheter 4e, but the model on the inner aseptic package was fixed curve catheter 10e and the device was a fixed curve catheter 10e an exchange of the catheter resolved the issue.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was sent to boston scientific for analysis.Visual inspection revealed a mismatch between original outer box (quadpolar) and the returned unit and pouch (decapolar); consequently, confirming the reported complaint.The packaged unit (10-electrodes configuration) matched with what is labeled in the pouch.On the other hand, the box label did not match with the rest of components involved, therefore a deep investigation was conducted finding that not only the batch number of the labels is different but the manufacturing day, determining that as the time interval between both components (box label / pouch label) is considerably large (around seven (7) months of difference).Consequently, there is evidence enough to reject the suspected that the device manufactured on feb 21st, 2019 was packaged using a carton box labeled 7 months later, since it is not likely to happen in the manufacturing/boxing process therefore not confirming the allegation.

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10361683
Report Number2134265-2020-10438
Device Sequence Number2408819
Product Code DRF
UDI-Device Identifier08714729878100
UDI-Public08714729878100
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2021
Device Model Number87070
Device Catalogue Number87070
Device Lot Number0024437478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date10/06/2020
Patient Sequence Number1
Patient Age44 YR
Patient Weight49